# SDR RAIA950518

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7176 - AIRFRAME/AIRBLEED FAULTED WOULD NOT RESET.  MAINTENANCE INSPECTED SYSTEM AND PERFORMED GROUND RUNS.  NO FAULTS WERE NOTED.  COULD NOT DUPLICATE PROBLEM.  SYSTEM CHECK NORMAL.  (Z)
